# SDR DXTA200400456

- Difficulty date: November 22, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 3,529 hours, 2,156 cycles
- Engine: Allsn AE3007C
- Engine time: 3,529 hours, 2,156 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 23061826
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FILTER BYPASS-R CAS MESSAGE CAME ON DURING THE T/O ROLL.  INSPECTED PER ROLLS ROYCE MM 73-30-00200-801 AND FOUND THAT FUEL FILTER NEEDED TO BE REPLACED.  REMOVED & INSTALLED NEW FUEL FILTER AND O-RINGS WITH KIT P/N 23061826 RESET BYPASS INDICATOR PERFORMED MAINT GROUND RUNS AND NO LEAKS WERE FOUND.  ALL WORK DONE IAW ROLLS-ROYCE MM 73-21-10-000-802, 73-21-10-400-802, 73-30-00-200-801.
